# SDR CALA2024040800992

- Difficulty date: April 7, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N69059
- Make and model: Boeing 767424ER
- Aircraft serial: 29454
- Aircraft time: 88,796 hours, 12,547 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bolt
- Part number: RT21321
- Condition: Missing
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENG PYLON HYDRAULIC BAY INBD ACCESS PANEL ONE BOLT MISSING FROM LATCH THIRD LATCH BACK HAS UPPER SCREW MISSING FROM LATCH QC 1 CYCLE BUT BEFORE 2 FLIGHT CYCLES PART 1 INTERIM REPAIR ACCOMPLISHED IAW EC/RA 5453-01262.PERMANENT REPAIR TO BE ACCOMPLISHED PER PART 3 AFTER APPROVED FOR ONE CYCLE DIP REF ECRA 5453-01262 TOMC-APPROVAL FROM SC1ELBYC COMMENT TOMCQC REV PERFORMED INSTALLED BOLT AND RETAINER AS PER ECRA 5453-01262. OK TO CONTINUE.
